# SDR R612022F00003

- Difficulty date: February 18, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 15,794 hours, 10,517 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CTR FUSELAGE III, AFT WASTE SERVICE PANEL CORRODED AT FR 88 TO FR 89 R/H.  CTR FUSELAGE III, AFT WASTE SERVICE PANEL AT FR 88 TO FR 89 R/H REMOVED AND REPLACED IAW ERJ-175 AMM 53-03-60.
